We calculate the asymptotic decay of a quantum particle moving in a d-dimensional medium doped with randomly placed trapping impurities, focusing on contributions from slowly decaying long-wavelength modes centered in large compact regions devoid of traps. By averaging the decay over the statistical distribution associated with these regions we find that the survival probability, P(t) ~exp(-Atd/(d+3)), decays more slowly in any dimension than for diffusive transport.
J. W. Edwards and P. E. Parris, "Quantum Transport in the Presence of Random Traps," Physical Review B, vol. 40, no. 11, pp. 8045-8048, American Physical Society (APS), Oct 1989.
The definitive version is available at http://dx.doi.org/10.1103/PhysRevB.40.8045
International Standard Serial Number (ISSN)
Article - Journal
© 1989 American Physical Society (APS), All rights reserved.